MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; BASIN ST MAJOR-NO CAUTERY

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; BASIN ST MAJOR-NO CAUTERY
Model Number DYNJ907722B
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility the lap sponges were falling apart and leaving behind strings in the wound that had to be removed during surgery.The sample is available but has not been returned for evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility the lap sponges were falling apart and leaving behind strings in the wound that had to be removed during surgery.

Brand Name
Medline Industries, Inc.
Common Device Name
BASIN ST MAJOR-NO CAUTERY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15754481
Report Number1423395-2022-00035
Device Sequence Number17721357
Product Code KDD
UDI-Device Identifier10195327129262
UDI-Public10195327129262
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJ907722B
Device Catalogue NumberDYNJ907722B
Device Lot Number22GBS354
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Initial Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown